Banach limit in convexity and geometric means for convex bodies

Research output: Contribution to journalArticlepeer-review


In this note we construct Banach limits on the class of sequences of convex bodies. Surprisingly, the construction uses the recently introduced geometric mean of convex bodies. In the opposite direction, we explain how Banach limits can be used to construct a new variant of the geometric mean that has some desirable properties.

Original languageEnglish
Pages (from-to)41-51
Number of pages11
JournalElectronic Research Announcements in Mathematical Sciences
StatePublished - 30 Jan 2016
Externally publishedYes


  • Banach limit
  • Convex bodies
  • Geometric mean

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Banach limit in convexity and geometric means for convex bodies'. Together they form a unique fingerprint.

Cite this